# SDR UALA2013052803652

- Difficulty date: May 25, 2013
- Submitted: July 9, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2040
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1681 S17-18r
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 1681, FRAME SECTION REMOVED AND FOUND OTBD ANGLE BETWEEN STRINGS 17 AND 18R TO HAVE THREE HOLES WITH PREVIOUS COUNTER BORES.  REMOVED DAMAGED SECTION OF THE OTBD ANGLE, FABRICATED REPLACEMENT AND SPLICE ANGLE.  INSTALLED REPLACEMENT ANGLE IAW EA 130464IR & ECRA 5360-01303.  MAJOR REPAIR.
